# SDR ASAA2023101145578

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 3,818 hours, 1,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING, "MAINT" LIGHT ON OVERHEAD PANEL ILLUMINATED AND EXTINGUISHED ON SHUTDOWN. GROUNDED - YES. NOTED MAIN LT EXTINGUISHED & NO STATUS MESSAGES. PRESENT LEG & FAULT HISTORY SHOWS FC 21-55010 / LEFT AC PACK EXIT RAM AIR DOOR ACTUATOR HAS A SIGNAL ERROR. PRESENT LEG FAULT IS INACTIVE. C/W IFIM INITIAL EVAL WITH NO FAULTS FOUND. TEST 21 - AC SYSTEM TEST, AC IBIT - LEFT PASSED. REF IFIM 21-51-00-810-803. NO 30 DAY HISTORY.
